Journal article icon

Journal article

Relatively projective groups as absolute Galois groups

Abstract:
By two well-known results, one of Ax, one of Lubotzky and van den Dries, a profinite group is projective iff it is isomorphic to the absolute Galois group of a pseudo-algebraically closed field. This paper gives an analogous characterization of relatively projective profinite groups as absolute Galois groups of regularly closed fields.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF02784528

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
ISRAEL JOURNAL OF MATHEMATICS
Volume:
127
Issue:
1
Pages:
93-129
Publication date:
2000-07-20
DOI:
EISSN:
1565-8511
ISSN:
0021-2172
URN:
uuid:e0dee459-ea7a-4b9c-a84f-f70d75dee977
Source identifiers:
20379
Local pid:
pubs:20379
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP